Previous |  Up |  Next


Title: On Decomposition of a Tree into the Minimal Number of Paths (English)
Author: Kotzig, Anton
Language: English
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 17
Issue: 1
Year: 1967
Pages: 76-78
Category: math
MSC: 05.45
idZBL: Zbl 0149.41403
idMR: MR0214514
Date available: 2009-09-25T07:50:45Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] Kőnig D.: Theorie der endlichen und unendlichen Graphen.Leipzig 1936.


Files Size Format View
MathSlov_17-1967-1_9.pdf 271.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo